# SDR AWXA200501524

- Difficulty date: November 19, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Bs 178-188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED SHEAR WEB CRACKED, 2.2 INCHES, FROM BS 178 TO BS 188 AND FROM BL 24R TO BL 30R, WL 208.  MAINTENANCE REMOVED CRACKED SHEAR WEB IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5300-05341-ES1.  FABRICATED SHEAR WEB IAW AWA ER 03-5300-05341-ES1.  INSTALLED FABRICATED REPAIR PARTS FROM BS 178 TO BS 188, BL 24R TO BL 30R, AND WL 208 IAW AWA ER 03-5300-05341-ES1.
